# SDR UPS08853733

- Difficulty date: October 8, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR AT STA BS 35 TO 42 L28L L29L DOES NOT MATCH REPAIR IN SRM 53-2-00 FIG 13.  REPAIRED TO SRM 53-02-00 FIG 13.
